# SDR AWXA200400234

- Difficulty date: February 29, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 45,673 hours, 20,626 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

MCI - DIVERSION - FLT 0285 - EN ROUTE FROM ORD TO PHX CREW OXYGEN LEAKED DOWN TO 60 PSI, DIVERTED TO MCI AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND THE OBSERVERS MASK STOWED INCORRECTLY ALLOWING OXYGEN TO ESCAPE, RE-STOWED OBSERVERS MASK TO CORRECT POSITION, AND REPLACED CREW OXYGEN BOTTLE.
